It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Hi Sammy, :)

[QUOTE]I have been waking up shortly after going to bed with heart palpations, sweating, nausea & sometimes alittle dizzy, I just kind of feel sick. I was diagnosed with gerd years ago but was told it was not to bad, so what is this, anyone know? could it be esophagus spasms?[/QUOTE]

Sorry to hear about your shoulder.

What meds are you on for your inflammation? Inflammation frequently leads to other problems. I am glad yours is being treated. Antiinflammatory drugs can have quite a few side effects. If you are taking a lot of medication, you might be experiencing unwanted side effects or drug interactions. Some prescription meds cause palpitations, as do other external and internal factors. I am pretty sure mine are medication-related for the most part. I am on a few meds as well. My heart does this when it's time for a dose of medication. I take it and they stop shortly after. Sometimes I get palpitations for no good reason.

Some other causes of heartbeat abnormalities are stress, unbalanced electrolyte levels, hyperthyroidism, anemia, caffeine, alcohol, illicit drugs, OTC and prescription meds and structural abnormalities of the heart. I agree with you, they can get scary. How did you cardiac workup go? Everything checked out OK?

There are people on this board suffering from esophageal spasms. They might offer some insight. Choking is a symptom of GERD (I have it and so do many others here :( ) , breathing problems are also very common with this disorder - unfortunately!!!

I hope your doctor will offer some solutions.
Good luck with your surgery! :)





All times are GMT -7. The time now is 05:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!